# SDR QXEA9800317

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB BULLET FAIRING HAS HOLE IN SKIN APPROXIMATELY 20 FORWARD OF STAY 26400, LEFTHAND SIDE MANUFACTURED DOUBLE.  STOP DRILLED REPAIRED IAW FOKKER SRM 51-31-01, 55-02-03, PAGE 3, FIGURE 1.
